Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the range of a homomorphism of a group algebra into a measure algebra
HTML articles powered by AMS MathViewer

by Jyunji Inoue PDF
Proc. Amer. Math. Soc. 43 (1974), 94-98 Request permission

Abstract:

It is shown, that if $G$ is a LCA group and if $H$ is a nondiscrete LCA group then there exists a proper closed subalgebra of the measure algebra of $H$ (independent of the choice of $G$) in which the range of every homomorphism of the group algebra of $G$ into the measure algebra of $H$ is contained.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22
  • Retrieve articles in all journals with MSC: 43A22
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 43 (1974), 94-98
  • MSC: Primary 43A22
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0330926-3
  • MathSciNet review: 0330926